MathSciNet Relay Station
MathSciNet bibliographic data
MR943076 30C99 (51M10)
Hempel, Joachim A.; Smith, Simon J. Hyperbolic lengths of geodesics surrounding two punctures. Proc. Amer. Math. Soc. 103 (1988), no. 2, 513–516.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement